논문KCI 등재
Embedding of the Teichm\"uller space into the Goldman space
2
조회
0
다운로드
1
인용
0
참고문헌
주제분류수학
초록
Abstract
In this paper we shall explicitly calculate the formulaof the algebraic presentation of an embedding of the Teichmullerspace T(M ) into the Goldman space G(M ). From this algebraicpresentation, we shall show that the Goldman's length parameteron G(M ) is an isometric extension of the Fenchel-Nielsen's lengthparameter onT(M ):
참고문헌 (10)
- "The Geometry of Discrete Groups Graduate Texts in Mathemat-ics 91" (1983), Springer-Verlag
- "Convex real projective structures on closed surfacesare closed", pp.661~ (1993)
- "The symplectic nature of fundamental groups of surfaces", pp.225~ (1984)
- "Geometric structures on manifolds and varieties of representations Ge-ometry of group representations" (1988)
- "Convex real projective structures on compact surfaces", pp.845~ (1990)
- "Deformation spaces associated to compact hyper-bolic manifolds Discrete groups in geometry and analysis" (1987)
- "Matrix presentations of the Teichmuller space of a pair of pants", 42(3), pp.553~569 (2005)
- "Invariant distances for projective structures", xxvi, pp.153~ (1982), Academic Press
- K. Matsuzaki, "Hyperbolic manifolds and Kleinian groups" (1998), Ox-ford Science Publications
- "Foundations of hyperbolic manifolds Graduate Texts in Mathemat-ics" (1994), 149. Springer-Verlag
관련 논문AI추천
Moduli Spaces of 3-dimensional Flat Manifolds강은숙대한수학회 · 대한수학회지2006 · 제43권 제5호Estimates of Hyperbolic Metric with Applications to Teichmuller SpacesTOSHIYUKI SUGAWA경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2002 · 제42권 제1호Deformation spaces of 3-dimensional flat manifoldsEun Sook Kang, Ju Young Kim대한수학회 · 대한수학회논문집2003 · 제18권 제1호MATRIX PRESENTATIONS OF THE TEICHMÄULLER SPACE OF A PAIR OF PANTSHong Chan Kim대한수학회 · 대한수학회지2005 · 제42권 제3호Matrix Presentations af the Teichmuller Space af A Punctured Torus김홍찬한국수학교육학회 · 이론수학과 교직수학2004 · 제11권 제1호On translation lengths of pseudo-Anosov maps on the curve graph김창섭, 백형렬대한수학회 · 대한수학회보2024 · 제61권 제3호
이 간행물의 다른 논문 (13건)
Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space김혁, 조윤희pp. 1143-1158An equality constrained least squares approach to the structural reanalysis장호종pp. 1159-1167A new biharmonic kernel for the upper half planeAli Abkarpp. 1169-1181On spin alternating group actions on spin 4-manifoldsXimin Liu, Kazuhiko Kiyonopp. 1183-1197On the $r$-th hyper-Kloosterman sums and its hybrid mean valueWenpeng Zhang, Tianping Zhangpp. 1199-1217
